RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gol'dman, Mikhail L'vovich

Statistics Math-Net.Ru
Total publications: 53
Scientific articles: 50
Presentations: 5

Number of views:
This page:4507
Abstract pages:12880
Full texts:3716
References:833
Professor
Doctor of physico-mathematical sciences (1987)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person25025
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207802

Publications in Math-Net.Ru
2019
1. N. A. Bokayev, M. L. Goldman, G. Zh. Karshygina, “Criteria for embedding of generalized Bessel and Riesz potential spaces in rearrangement invariant spaces”, Eurasian Math. J., 10:2 (2019),  8–29  mathnet  isi  scopus
2018
2. N. A. Bokaev, M. L. Gol'dman, G. Zh. Karshygina, “Cones of Functions with Monotonicity Conditions for Generalized Bessel and Riesz Potentials”, Mat. Zametki, 104:3 (2018),  356–373  mathnet  elib; Math. Notes, 104:3 (2018), 348–363  isi  scopus
2017
3. E. G. Bakhtigareeva, M. L. Gol'dman, “Inequalities for Hardy-type operators on the cone of decreasing functions in a weighted Orlicz space”, Dokl. Akad. Nauk, 477:2 (2017),  133–137  mathnet  mathscinet  elib; Dokl. Math., 96:3 (2017), 553–557  isi  scopus
4. M. L. Goldman, “Modular and norm inequalities for operators on the cone of decreasing functions in Orlicz space”, Dokl. Akad. Nauk, 474:2 (2017),  147–150  mathnet  mathscinet  elib; Dokl. Math., 95:3 (2017), 214–217  isi  scopus
5. E. G. Bakhtigareeva, M. L. Goldman, “Modular and norm inequalities for operators on the cone of decreasing functions in Orlicz space”, Eurasian Math. J., 8:1 (2017),  23–33  mathnet  mathscinet  isi
6. E. G. Bakhtigareeva, M. L. Gol'dman, “Weighted Inequalities for Hardy-Type Operators on the Cone of Decreasing Functions in an Orlicz Space”, Mat. Zametki, 102:5 (2017),  673–683  mathnet  mathscinet  zmath  elib; Math. Notes, 102:5 (2017), 623–631  isi  scopus
2016
7. M. L. Gol'dman, “Estimates for Restrictions of Monotone Operators on the Cone of Decreasing Functions in Orlicz Space”, Mat. Zametki, 100:1 (2016),  30–46  mathnet  mathscinet  elib; Math. Notes, 100:1 (2016), 24–37  isi  scopus
8. E. G. Bakhtigareeva, M. L. Goldman, “Construction of an optimal envelope for a cone of nonnegative functions with monotonicity properties”, Tr. Mat. Inst. Steklova, 293 (2016),  43–61  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 37–55  isi  elib  scopus
2014
9. T. G. Ayele, M. L. Goldman, “Spaces of generalised smoothness in summability problems for $\Phi$-means of spectral decomposition”, Eurasian Math. J., 5:1 (2014),  61–81  mathnet
10. E. G. Bakhtigareeva, M. L. Goldman, “Associate norms and optimal embeddings for a class of two-weight integral quasi-norms”, Fundam. Prikl. Mat., 19:5 (2014),  3–33  mathnet  mathscinet; J. Math. Sci., 218:5 (2016), 549–571
11. V. I. Burenkov, M. L. Goldman, “Necessary and sufficient conditions for the boundedness of the maximal operator from Lebesgue spaces to Morrey-type spaces”, Math. Inequal. Appl., 17:2 (2014),  401–418  mathnet  mathscinet  zmath  isi  scopus
12. M. L. Goldman, P. P. Zabreiko, “Optimal Banach function space generated with the cone of nonnegative increasing functions”, Tr. Inst. Mat., 22:1 (2014),  24–34  mathnet
13. M. L. Goldman, P. P. Zabreiko, “Optimal reconstruction of a Banach function space from a cone of nonnegative functions”, Tr. Mat. Inst. Steklova, 284 (2014),  142–156  mathnet  elib; Proc. Steklov Inst. Math., 284 (2014), 133–147  isi  elib  scopus
2013
14. M. L. Goldman, “Some equivalent criteria for the boundedness of Hardy-type operators on the cone of quasimonotone functions”, Eurasian Math. J., 4:4 (2013),  43–63  mathnet
15. M. L. Goldman, A. V. Malysheva, “Estimation of the uniform modulus of continuity of the generalized Bessel potential”, Tr. Mat. Inst. Steklova, 283 (2013),  80–91  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 283 (2013), 75–86  isi
2012
16. M. L. Goldman, “Order-sharp estimates for Hardy-type operators on the cones of functions with properties of monotonicity”, Eurasian Math. J., 3:2 (2012),  53–84  mathnet  mathscinet  zmath
2011
17. M. L. Goldman, “Order-sharp estimates for Hardy-type operators on cones of quasimonotone functions”, Eurasian Math. J., 2:3 (2011),  143–146  mathnet  mathscinet  zmath
2010
18. M. L. Goldman, “Optimal embeddings of generalized Bessel and Riesz potentials”, Tr. Mat. Inst. Steklova, 269 (2010),  91–111  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 269 (2010), 85–105  isi  elib  scopus
2008
19. M. L. Gol'dman, “The Cone of Rearrangements for Generalized Bessel Potentials”, Tr. Mat. Inst. Steklova, 260 (2008),  151–163  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 260 (2008), 144–156  isi  elib  scopus
2005
20. M. L. Gol'dman, M. V. Sorokina, “Three-weighted Hardy-type inequalities on the cone of quasimonotone functions”, Dokl. Akad. Nauk, 401:3 (2005),  301–305  mathnet  mathscinet; Dokl. Math., 71:2 (2005), 209–213
21. M. L. Gol'dman, F. Énriquez, “Description of the Rearrangement Invariant Envelope of an Anisotropic Calderon Space”, Tr. Mat. Inst. Steklova, 248 (2005),  94–105  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 248 (2005), 89–100
2004
22. A. V. Arutyunov, A. P. Buslaev, E. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, S. S. Kutateladze, K. Yu. Osipenko, V. M. Tikhomirov, “GeorgiĭGeorgievich Magaril-Il'yaev (on the occasion of his sixtieth birthday)”, Vladikavkaz. Mat. Zh., 6:2 (2004),  61–63  mathnet  mathscinet  zmath
2003
23. M. L. Gol'dman, R. A. Kerman, “On Optimal Embedding of Calderon Spaces and Generalized Besov Spaces”, Tr. Mat. Inst. Steklova, 243 (2003),  161–193  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 243 (2003), 154–184
2001
24. M. L. Gol'dman, “Sharp Estimates for the Norms of Hardy-Type Operators on the Cones of Quasimonotone Functions”, Tr. Mat. Inst. Steklova, 232 (2001),  115–143  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 232 (2001), 109–137
1999
25. V. I. Burenkov, M. L. Gol'dman, “Hardy-Type Inequalities for Moduli of Continuity”, Tr. Mat. Inst. Steklova, 227 (1999),  92–108  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 227 (1999), 87–103
1995
26. M. L. Gol'dman, V. D. Stepanov, H. P. Heinig, “On the principle of duality in Lorentz spaces”, Dokl. Akad. Nauk, 344:6 (1995),  740–744  mathnet  mathscinet  zmath; Dokl. Math., 52:2 (1995), 264–267  isi
27. V. I. Burenkov, M. L. Gol'dman, “Calculation of the norm of a positive operator on the cone of monotone functions”, Trudy Mat. Inst. Steklov., 210 (1995),  65–89  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 210 (1995), 47–65
1992
28. M. L. Gol'dman, “A criterion of imbedding for different metrics for isotropic Besov spaces with general moduli of continuity”, Trudy Mat. Inst. Steklov., 201 (1992),  186–218  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 201 (1994), 155–181
1991
29. M. L. Gol'dman, “Integral inequalities on a cone of functions with monotonicity properties”, Dokl. Akad. Nauk SSSR, 320:5 (1991),  1037–1042  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 581–587
1989
30. M. L. Gol'dman, “On traces with restrictions on spectrum”, Trudy Mat. Inst. Steklov., 187 (1989),  69–77  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 187 (1990), 79–88
1988
31. M. L. Gol'dman, “Embedding of various metrics for spaces of Calderón type”, Trudy Mat. Inst. Steklov., 181 (1988),  70–94  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 181 (1989), 75–101
1987
32. M. L. Gol'dman, “On the imbedding of a Nikol'skij–Besov space in a weighted Lorentz space”, Trudy Mat. Inst. Steklov., 180 (1987),  93–95  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 106–109
1986
33. M. L. Gol'dman, “Embedding of constructive and structural Lipschitz spaces in symmetric spaces”, Trudy Mat. Inst. Steklov., 173 (1986),  90–112  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 173 (1987), 93–118
1985
34. M. L. Gol'dman, “Embedding of a Lipschitz space into a symmetric space”, Dokl. Akad. Nauk SSSR, 284:2 (1985),  283–287  mathnet  mathscinet  zmath
35. M. L. Gol'dman, “On imbedding generalized Nikol'skii–Besov spaces in Lorentz spaces”, Trudy Mat. Inst. Steklov., 172 (1985),  128–139  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 172 (1987), 143–154
1984
36. M. L. Gol'dman, “On imbedding Nikol’skij–Besov spaces with moduli of continuity of general form into Lorentz spaces”, Dokl. Akad. Nauk SSSR, 277:1 (1984),  20–24  mathnet  mathscinet  zmath
37. M. L. Gol'dman, “Imbedding theorems for anisotropic Nikol'skii–Besov spaces with moduli of continuity of a general type”, Trudy Mat. Inst. Steklov., 170 (1984),  86–104  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 170 (1987), 95–116
1983
38. V. I. Burenkov, M. L. Gol'dman, “Interrelation of norms of operators in periodic and nonperiodic function spaces”, Trudy Mat. Inst. Steklov., 161 (1983),  47–105  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 161 (1984), 53–112
1982
39. V. I. Burenkov, M. L. Gol'dman, “On estimates of the norms of operators in spaces of periodic and nonperiodic functions”, Dokl. Akad. Nauk SSSR, 267:6 (1982),  1289–1293  mathnet  mathscinet  zmath
40. V. I. Burenkov, M. L. Gol'dman, “On the norming of periodic analogoues of normed function spaces”, Dokl. Akad. Nauk SSSR, 264:2 (1982),  271–274  mathnet  mathscinet  zmath
1980
41. M. L. Gol'dman, “The method of coverings for description of general spaces of Besov type”, Trudy Mat. Inst. Steklov., 156 (1980),  47–81  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 156 (1983), 51–87
1979
42. M. L. Gol'dman, “Extension of functions from $L_p(\mathrm{R}_m)$ to a space of greater dimension”, Mat. Zametki, 25:4 (1979),  513–520  mathnet  mathscinet  zmath; Math. Notes, 25:4 (1979), 266–270
43. M. L. Gol'dman, “Description of traces for certain function spaces”, Trudy Mat. Inst. Steklov., 150 (1979),  99–127  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 150 (1981), 105–133
44. V. I. Burenkov, M. L. Gol'dman, “Extension of functions from $L_p$”, Trudy Mat. Inst. Steklov., 150 (1979),  31–51  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 150 (1981), 33–53
1977
45. M. L. Gol'dman, “Description of the traces of an anisotropic generalized Liouville class”, Dokl. Akad. Nauk SSSR, 233:3 (1977),  273–276  mathnet  mathscinet  zmath
1976
46. M. L. Gol'dman, “Description of the trace space for functions of generalized Hölder class”, Dokl. Akad. Nauk SSSR, 231:3 (1976),  525–528  mathnet  mathscinet  zmath
47. M. L. Gol'dman, “The traces of functions belonging to a generalized Liouville class”, Sibirsk. Mat. Zh., 17:6 (1976),  1236–1255  mathnet  mathscinet  zmath; Siberian Math. J., 17:6 (1976), 907–920  isi
1972
48. M. L. Gol'dman, “On the inclusion of generalized Hölder classes”, Mat. Zametki, 12:3 (1972),  325–336  mathnet  zmath; Math. Notes, 12:3 (1972), 626–631
1971
49. M. L. Gol'dman, “Generalized kernels of fractional order”, Differ. Uravn., 7:12 (1971),  2199–2210  mathnet  mathscinet  zmath
50. M. L. Gol'dman, “Fourier–Bessel series for functions that are integrable with respect to a weight”, Differ. Uravn., 7:9 (1971),  1617–1628  mathnet  mathscinet  zmath
51. M. L. Gol'dman, “An isomorphism of generalized Hölder classes”, Differ. Uravn., 7:8 (1971),  1449–1458  mathnet  mathscinet  zmath
1970
52. M. L. Gol'dman, “Estimates of the eigenfunctions of Laplace's operator in certain domains”, Differ. Uravn., 6:11 (1970),  2030–2040  mathnet  mathscinet  zmath
1968
53. M. L. Gol'dman, “Estimates of the integral norms of the eigenfunctions of Laplace's operator in certain regions”, Dokl. Akad. Nauk SSSR, 183:1 (1968),  21–24  mathnet  mathscinet  zmath

2010
54. E. R. Avakov, A. V. Arutyunov, L. A. Beklaryan, È. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, G. G. Magaril-Il'yaev, V. M. Tikhomirov, “Osipenko Konstantin Yur'evich (on his 60th birthday)”, Vladikavkaz. Mat. Zh., 12:1 (2010),  68–70  mathnet
2004
55. A. V. Arutyunov, A. P. Buslaev, È. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, S. S. Kutateladze, G. G. Magaril-Il'yaev, K. Yu. Osipenko, E. S. Polovinkin, “Vladimir Mikhaĭlovich Tikhomirov (on the occasion of his seventieth birthday)”, Vladikavkaz. Mat. Zh., 6:4 (2004),  3–6  mathnet  mathscinet  zmath
1969
56. M. L. Gol'dman, “Поправки к статье “Об оценках интегральных норм собственных функций оператора Лапласа в некоторых областях” (ДАН, т. 183, № 1, 1968 г.)”, Dokl. Akad. Nauk SSSR, 185:6 (1969),  734  mathnet

Presentations in Math-Net.Ru
1. Оценки норм положительных операторов в пространствах Орлича-Лоренца
M. L. Gol'dman
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
November 18, 2015 16:00
2. Минимальное идеальное пространство, содержащее конус неотрицательных измеримых функций
M. L. Gol'dman
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 10:40   
3. Оптимальные идеальные пространства для конусов функций со свойствами монотонности
M. L. Gol'dman
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
February 25, 2015 16:00
4. Оценки равномерных модулей непрерывности для обобщенных потенциалов Бесселя
M. L. Gol'dman
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
November 27, 2013 16:00
5. Критерий ограниченности максимального оператора из пространства Лоренца в пространство Морри
M. L. Gol'dman
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
April 20, 2011 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020